A simple proof of the existence of the Dickman function

  • Rafael Jakimczuk
Keywords: Dickman function

Abstract

In this article we give a simple proof of the existence of the Dickman's function related with smooth numbers. We only use the concept of integral of a continuous function.

Published
2020-03-19
How to Cite
Jakimczuk, R. (2020). A simple proof of the existence of the Dickman function. Gulf Journal of Mathematics, 8(1), 15-22. Retrieved from https://gjom.org/index.php/gjom/article/view/294
Section
Articles